# SDR 2014FA0000543

- Difficulty date: September 1, 2014
- Submitted: September 22, 2014
- Operation: General aviation
- Aircraft: N6090E
- Make and model: Beech K35
- Aircraft serial: D6061
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: 95824019
- Condition: Sheared
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

GEAR WARNING LIGHT AND HORN, CYCLED GEAR, NO HELP, PERFORMED MANUAL EXTENSION AND LANDED.  ON LANDING THE ACFT SETTLED ON THE GEAR DOORS AND GROUND TO A HALT ON CENTER LINE.  FOUND NOSE GEAR DRAG BRACE/RETRACT TRIANGLE ASSEMBLY BROKEN AT WELD.  IPC SHOWS PN 95-824019.
